# SDR ASOA2013020102946

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 23,997 hours, 21,874 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN FROM THE OUTSIDE.  CLEANED EXCESSIVE LUBRICATION FROM OUTER HANDLE.  COMPLIED WITH OPS TEST OF THE SERVICE DOOR.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.  REF AMM 52-41-00.
